Giving days are a great way for educational institutions to engage donors and develop a culture of philanthropy on campus. But managing them requires a lot of preparation, coordination, and hard work. Understanding how to plan, implement, and evaluate your efforts will not only lead to better fundraising results but will help ensure an exciting and meaningful experience for everyone involved.
Join us on Thursday, October 12th, for an interactive online workshop that will provide you and your colleagues with a framework for planning and executing a successful giving day at your institution.
Participants will have an opportunity to:
Discover the latest trends and best practices in giving days
Meet and get to know colleagues from other institutions
Find out how other organizations approach their work
View and discuss real examples, issues, and ideas
Examine your own efforts and identify opportunities for improvement
Obtain tools, templates, and other materials
Earn CFRE credit
This event is ideal for advancement professionals at educational institutions who wish to learn the nuts and bolts, latest techniques, and current best practices of planning and executing a successful giving day.
AGN Members save an additional 40%
Receive further discounts when registering multiple attendees from one institution
(all times are EDT)
11:20am - Sign-In Begins
11:30am - Welcome/General Session (75 min)
Get an overview of the workshop and learn the fundamentals of running a Giving Day.
12:45pm - Assignment/Break (15 min)
Take time to complete a short assignment, rest, get a snack, check email, etc.
1:00pm - Introductions, Issues, and Opportunities (75 min)
Meet peers from other institutions, identify challenges and potential growth areas, and discuss actionable strategies to produce a successful Giving Day.
2:15pm - Break (15 min)
Take a little time to rest, get a snack, check email, etc.
2:30pm - Show & Tell (75 min)
Share and analyze real Giving Day examples and stories with other members of your group.
3:45pm - Bringing It All Together (15 min)
Hear key takeaways, lessons learned, and words of advice from the workshop’s expert faculty.
4:00pm - Workshop Ends
*Note: Only one person/login per institutional registration.
With more than 15 years of experience in annual giving and educational fundraising, Mae has led programs at Grinnell College and Earlham College, and is a past Co-Chair for STAFF (Sharing the Annual Fund Fundamentals). Mae holds a B.A. in Business and Nonprofit Management from Earlham College and an M.A. in Executive Development for Public Service from Ball State University. She also received a Certificate in Fundraising Management from The Fund Raising School at Indiana University.
With over 15 years of experience in annual giving and educational fundraising, Gloria has led programs at Furman University and Georgia Southern University. Her other experience includes work with the Southeast Annual Giving Conference Committee and the Statesboro-Bulloch County Chamber of Commerce. She holds a B.S. in Broadcasting from Georgia Southern University.
Dan Allenby | Principal & Founder at Annual Giving Network
Dan is an author, speaker, and consultant who has worked with educational institutions for more than 25 years to improve their fundraising results. An internationally recognized expert on annual giving, he is a CASE Laureate and recipient of the prestigious Crystal Apple Award for Teaching Excellence. His book IdeasforAnnualGiving offers designs for helping organizations increase their levels of sustainable philanthropic support. Dan has led annual giving and membership programs at Boston University, Tufts University, Georgetown University, and the National Geographic Society. He also served on the faculty for CASE’s Summer Institute in Educational Fundraising and chaired its Senior Annual Giving Professionals Conference and Annual Giving Workshop for five collective terms. He holds a B.A. in History from James Madison University and a M.B.A. from Boston College. Outside of work, Dan enjoys spending time with his family, writing songs, and getting away to the beaches of Cape Cod. His philosophy is that success comes from focusing on what’s right in front of you.
For more information about this workshop, please contact us at 888.407.5064 or[email protected].